# SDR 98ZZZX601

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044607003
- Condition: Corroded
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R DRIVE INNER COUPLING PITTING CORROSION ON TEETH.  REJECTED.  REMOVED AND REPLACED.
